# SDR EIA2006154

- Difficulty date: July 28, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED 1.5 AND 1.5" CENTERED ON FASTENER HEAD LOCATED BETWEEN STA 160 AND 180 APPROX 11 O'CLOCK.  DENTED SKIN REPAIRED IAW B747 SRM 53-30-03 FIG 1.  DOUBLER USED 2024-T3 0.050, DIMENSION12 BY 8 CAT A REPAIR.
